# SDR AALA202502279386

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 67,904 hours, 28,293 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NUMBER 2 FILLED WITH SMOKE DURING USE. VERIFIED THAT THE FORWARD GALLEY NUMBER 2 OVEN IS SMOKING, CLEANING OVEN DID NOT HELP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
